# SDR U2RA2019082101

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 72,886 hours, 24,796 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6066404
- Part serial: IS3385
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, LEFT ENGINE BLEED OFF LIGHT ILLUMINATED.  UNABLE TO MAINTAIN CABIN PRESSURIZATION. - TROUBLESHOT LEFT ENGINE BLEED AIR SUPPLY SYSTEM IN ACCORDANCE WITH FAULT ISOLATION MANUAL 36-10 FAULT TREE 813.  LEFT ENGINE BLEED AIR SYSTEM CHECKED NORMAL.  WHILE PERFORMING TEST OF CABIN PRESSURIZATION SUPPLY SYSTEM, FOUND THE RIGHT AIR CONDITIONING SYSTEM AIR CYCLE MACHINE DEFECTIVE.  REPLACED THE AIR CYCLE MACHINE PER AIRCRAFT MAINTENANCE MANUAL 21-51-03.  PERFORMED CABIN PRESSURIZATION SYSTEM TEST PER AIRCRAFT MAINTENANCE MANUAL 21-31-00.  SYSTEM TESTED NORMAL.  PERFORMED CABIN PRESSURIZATION CONTROL SYSTEM TEST PER AIRCRAFT MAINTENANCE MANUAL 21-31-02.  SYSTEM TESTED NORMAL.
